# SDR JBXA0000156

- Difficulty date: March 19, 2000
- Submitted: March 21, 2000
- Operation: Air carrier
- Aircraft: N589ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7376
- Aircraft time: 105 hours, 97 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 601R509677
- Part serial: 0004A
- Condition: Jammed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DOWN LEVER STUCK IN 2/3 POSITION.  JIGGLED HARD BEFORE GEAR COULD SELECT DOWN.  REMOVED AND REPLACED LANDING GEAR CONTROL PANEL IAW CL-65 AMM 32-31-01.  FUNCTIONAL CHECK FLIGHT ACCOMPLISHED WITH NO DEFECTS FOUND.
